# SDR UPS04242343

- Difficulty date: April 24, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Eng.1 Thrust Rev
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ENGINE NR 1 THRUST REV. UPPER DOOR INNER RAMP SKIN CRACKED.   DYE PENETRANT INSP. CARRIED OUT ON THE ABOVE AREA IAW MIL-STD-6866. CRACKS FOUND AND ENDS MARKED. STOP DRILLED CRACKS IAW MM 78-30-01. DYE PENETRANT INSP. CARRIED OUT AROUND STOP DRILLED AREA IAW MIL-STD-6 866. CRACKS CONTAINED WITHIN REPAIR AREA. FABRICATED REPAIR DOUBLER IA W SRM 78-30-01. CARRIED OUT REPAIR IAW SRM 78-30-01
